# SDR AALA20161107041

- Difficulty date: November 4, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 7,254 hours, 2,404 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low
- Location: L4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  L4 DOOR DAMPER CYLINDER PRESSURE LOW, 650 PSI AT 63 DEGREES.  SERVICED CYLINDER IAW 52-10-00.  OPERATIONAL CHECK GOOD.
